# SDR 6CBA2022072222215

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1531
- Aircraft time: 7,563 hours, 6,810 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,981 hours, 6,317 cycles
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING DEPARTURE AND CLIMB FROM KTEB THE FLIGHT CREW REPORTED " INTERMITTENT ENGINE FIRE CAS IN FLIGHT". THEY DIVERTED TO KOAJ, THE CAS EXTINGUISHED BEFORE THE AIRCRAFT LANDED WITHOUT INCIDENT. RESOLUTION: THE AIRCRAFT AND  ENGINE BAY WAS INSPECTED. NO EVIDENCE OF FIRE WAS FOUND. THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO KPSM WHERE REPAIRS COULD BE MADE. THE FLIGHT FROM KOAJ TO KPSM ALSO OCCURRED WITHOUT INCIDENT. WIRING OF  FIRE OVERHEAT DETECTION SYS. WAS FOUND FAULTY AND REPLACED  IAW WDG 26-10-00.
